# SDR MZZA98184

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N626DH
- Make and model: Boeing 727277
- Aircraft serial: 22644
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Valve
- Part number: 320115
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MNL - FLT CS879 - L/P 7910614 - DURING TAKEOFF ROLL IMMEDIATELY AFTER AN ESPECIALLY HARD JOLT, THE NR 3 FUEL HEAT VALVE LIGHT CAME ON AND OIL TEMPERATURE STARTED RISING.  VALVE WAS SELECTED CLOSED AND CYCLING SWITCH WOULD NOT GO FULLY CLOSED.  SUBMITTER SUSPECTED VALVE ONLY PARTIALLY OPENED.  JUST ENOUGH TO TURN ON  LIGHT AND ALLOW SOME AIR THROUGH.  CHECKED WIRING CONNECTION OF NR 3 ENGINE FUEL DE-ICING AT D0412P TO D076 (V7) OF FUEL DE-ICE VALVE AND REMOVED AND REPLACED DE-ICE VALVE PER MM 73-14-11.  (X)
